Couldn't find what you looking for?

TRY OUR SEARCH!

I had sex with my boyfriend just 1 day before my period date and the day tuk ipill but my period is delayed for mre then 2 weeks and i am not pregnant is their anyharm caused to me or my futher pregnancy or is my period stopped i am very tensed plz help me

Loading...

Hi G,

The pill is likely the cause of your delayed period.  It is a common side effect.

Having sex the day before your period was due you likely didn't need to worry.  The egg is not viable.

From your post I assume you took a test and it came back negative.  When did you test?  If it was at least 2 weeks after having sex then the results should be reliable.  Testing earlier and false negatives are common.

Hope it helps.


Reply

Loading...

Thanx alot for your reply and i did my test exactly aftr 2 weeks its negative but i wanted to ask that by when would i start my periods again as its already 2 weeks crossed and i am really tensed about my periods and my futher if it would be harmful
Reply

Loading...

I can't say when you'll have your period, no it isn't harmful.

The ipill, like all emergency contraceptives, is a large dose of hormones. It can "screw up" your system.

Wait until 3 weeks after sex and retest, just to confirm. If you don't have your next period, not this one you're waiting for, on time see your doctor.

These are common side effects, not a concern, just worth keeping an eye on.
Reply

Loading...

Does ipill (cipla) cause infertility
Reply

Loading...

It should not.

I don't have specifics on this drug. It's not sold in the US.
Reply

Loading...

hi doc, on the sixth day of my periodstheir was a little may b a 2 drops of blood stain on my ug(under gament) even on the condoms but my periods lasts for just three days but for 5 to 7 days their is a little bleedings may few drops so is there any problem oris it normal to get some stains during sex and one problem is after few days after my periods may be after 9 days i had unprotected sex but he ejaculated out but later i found few drops of sperms on my ug (under garment) so should i go for an ipill buy my problem is i am very scared of taking the it as i am scared for my futher if it harms my fertility so plz suggest me something for both my problems
Reply

Loading...

Hi G,

Some spotting right after your period is normal, no problem.

The pull-out method is not a form of birth control and is very unreliable.  If it has been less than 72 hours an emergency contraceptive is a good idea - if you think any sperm got INTO, not just near, your vagina.

Emergency contraceptives are safe but should not be taken on a regular basis.

Good luck.
Reply

Loading...

Hello there.

I also need your help about this one. I was intimate with my boyfriend three days ago (not during my ovulation, we were intimate day before my period should start).

I did three pregnancy tests and they are negative. I know that my period is just two or three days late, but it never happened to me and that is the main reason why I am worried. 

Anyway, I want to know what delayed menstruation causes can be and why this happens to me? For 13 years of my period, I never had any issues until now.

What to do?

 

Reply

Loading...

Hi Medic!!

I am in huge tension since last week. My period last month was on 9th september and I had unprotected sex with ma husband on or around 14th of september and then i took ipill after 48 hours of it and after about 15 days of taking ipill, i got  periods(i.e on 28th of september),but the flow was very very less and it remained for 2 days only.And as i thought its safe to have sex while periods so we had unprotected sex again on the last day on this period means on d 3rd or fourth day(i.e on 30th sep or 1st october).so iwas expecting ma periods on 26  or 27th of october but now its already 30th october.My periods are delayed by 3 days now. My cycle is of 28 days.And ma periods are almost regular.

Please help me on this. I am really tensed. Is there any way to check weather i am preganant or not ?

Reply

Loading...

Hi Angel,

A VERY common side effect with the ipill is that your next FEW period are either early or late AND heavier or lighter than normal. You likely won't be regular for a bit but it will return to normal.

Take a home test if you are late. Be sure to use ONLY your very first morning urine for the best accuracy.

Good luck.
Reply

Loading...


hello doctor, i took ipill on 5th nov aft having sex and on 9th i got my periods. but now my period is getting delayed. so can you please tell me that there are any chances of getting pregnant or it is just a side effect of i pill?

Reply

Loading...

Hi Shikha,

There's always a chance of pregnancy with any sexual contact. 

If you took the i-pill within 72 hours of sex it is unlikely you'll get pregnant.  The i-pill can make your next FEW period late, or early, and they can be heavier or lighter than normal.  These are common side effects.

Obviously, if you've had sex since there is also a chance.

Hope it helps.

Reply

Loading...


Hello doctor,
Thank you for replying
Reply

Loading...

I had sex with my Fiancee on Sunday. he was wearing condom.

but when he ejaculated we recognized the condom was torn.

i think some of the semen is gone inside my vagina.

i took an I pill within four hours.

also i am expecting my periods in this week.

but they are not occurred yet.

is there any chance to get pregnant?

please reply ASAP.

Reply

Loading...